# SDR SWAA2015102345283

- Difficulty date: October 7, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 67,847 hours, 54,978 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT DELAMINATED AT AFT EDGE OTBD END.  REPAIRED NR 5 SLAT IAW AMM.
